# SDR HNAA2013021500063

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD IS CORRODED ON TOP AND BOTTOM SURFACE.  R & R PAX DOOR THRESHOLD ASSY IAW SRM 61-42-05.
